# SDR VJ9800383

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME STA 218, L26L-L26R CORRODED.  REMOVED NUTPLATES FOR ACCESS AND CORROSION IAW DC9 SRM 51-10-3.  TREATED AND PRIMED FROM LBL 3 TO RBL 40 AND LBL 5 TO LBL29 IAW DC9 SRM 53-01, FIG 1.  FABRICATED REPAIR FILLER AND DOUBLER, PRIMED AND INSTALLED IAW DC9 SRM 53-10-0, FIG 808 AND REINSTALLED NUT PLATES IAW DC9 SRM 51-30-2 AND RES 981348.
